# SDR CA140807013

- Difficulty date: August 3, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Seal
- Part number: LA502213
- Condition: Damaged
- Location: Aft Cargo Door
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) PASSING 3000FEET IN THE CLIMBOUT, PM NOTICED THAT THE CABIN WAS CLIMBING RAPIDLY AND THIS SEEMED TO BE COMMANDED BY THE RATE OF CLIMB OF THE AIRCRAFT. PF REDUCED THE RATE OF CLIMB ACCORDINGLY. THE QRH DRILL WAS ACTIONED AND HAVING ASCERTAINED THAT THERE WAS NO CONTROL OVER THE PRESSURISATION, THE AIRCRAFT WAS LEVELLED AT FL100. THE CABIN  ALTITUDE REACHED 9500FEET. HAVING TRIED TO USE MAN AND AUTO ON THE PRESSURISATION PANEL, TAKING THE CURRENT WX AND FUEL INTO ACCOUNT, WE DECIDED TO RETURN TO BASE. THE REST OF THE FLIGHT WAS UNEVENTFUL. THERE WAS NO FAULT LIGHT OR OTHER INDICATIONS THAT THERE WAS A FAULT WITH THE SYSTEM.
